On a generalization of Laguerre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964), pp. 180-190.
@article{RSMUP_1964__34__180_0,
     author = {Chatterjea, S. K.},
     title = {On a generalization of {Laguerre} polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {180--190},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {34},
     year = {1964},
     zbl = {0126.28402},
     mrnumber = {166421},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1964__34__180_0/}
}
TY  - JOUR
AU  - Chatterjea, S. K.
TI  - On a generalization of Laguerre polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1964
DA  - 1964///
SP  - 180
EP  - 190
VL  - 34
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1964__34__180_0/
UR  - https://zbmath.org/?q=an%3A0126.28402
UR  - https://www.ams.org/mathscinet-getitem?mr=166421
LA  - en
ID  - RSMUP_1964__34__180_0
ER  - 
Chatterjea, S. K. On a generalization of Laguerre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964), pp. 180-190. http://www.numdam.org/item/RSMUP_1964__34__180_0/

[1] S.K. Chatterjea: A generalization of Laguerre polynomials, Communicated to the Canad. Jour. Math.

[2] Franck J. Palas: A Rodrigues' formula, Amer. Math. Monthly, Vol. 66 (1959), pp. 402-404. | MR 131584 | Zbl 0089.28001

[3] I.J. Schwatt: An introduction to the operations with series, Philadelphia, 1924. | JFM 50.0151.01

[4] S.K. Chatterjea: Operational formulae for certain classical polynomials, I, to appear in the Quart. Jour. Math. (Oxford). | MR 152687 | Zbl 0118.29204

[5] L. Carlitz: A note on Laguerre polynomials, Michigan Math. Jour. Vol. 7 (1960), pp. 219-223. | MR 120405 | Zbl 0097.05602

[6] H.W. Gould, and A.T. Hopper: Operational formulas connected with two generalizations of Hermite polynomials, Duke Math. Jour. Vol. 29 (1962), pp. 51-64. | MR 132853 | Zbl 0108.06504

[7] J.L. Burchnall: A note on the polynomials of Hermite. Quart. Jour. Math. (Oxford), Vol. 12 (1941), pp. 9-11. | JFM 67.0236.03 | MR 5177